# SDR DALA2023080706421

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 54,133 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 CRACK INDICATION ON FRAME 68 LH SIDE DOOR STOP FITTING 4 LOWER INBOARD HOLE (4) CRACK DIRECTION 6 O CLOCK AT AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER A319 SRM53-41-12-300-010. (2902305)
